MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 LGX; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700 LGX; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404292
Medical Device Problem Codes Mechanical Problem (1384); Material Puncture/Hole (1504); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/11/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient with this inflatable penile prosthesis (ipp) went to the hospital because the product did not work properly.Two weeks later, as a result of the inspection, it was confirmed that there was a crack in the right cylinder connecting tube.The ipp was explanted and replaced.No patient complications reported.
 
Additional Manufacturer Narrative
D4.Concomitant product udi for pump is (b)(4).
 
Additional Manufacturer Narrative
D4.Concomitant product udi for pump is ((b)(4).Correction to field g2: report source.Upon receipt at our quality assurance laboratory, this inflatable penile prosthesis (ipp) underwent a thorough analysis.The pump was microscopically inspected, functionally and leak tested.The pump did not pass activation tests.No leaks were identified.The pump passes the microscope test.The cylinders were microscopically inspected, and leak tested.Leaks were identified.The microscope test revealed that the first cylinder had a hole at corner of a fold in the distal end of the cylinder and had a hole and tool marks in the outer tube from sharp instrument in the proximal end of the cylinder.The second cylinder had a hole and tool damage in the proximal end of the cylinder from sharp instrument.Both cylinders had wear at fold in the proximal end and distal end of the cylinder.Based on the information available and analysis results, the leak identified in the first cylinder confirmed the reported clinical observation of a crack in the right cylinder's connecting tube.Additionally, the pump not passing the activation test, corroborated to the reported issue of device not working properly.
 
Event or Problem Description
It was reported that the patient with this inflatable penile prosthesis (ipp) went to the hospital because the product did not work properly.Two weeks later, as a result of the inspection, it was confirmed that there was a crack in the right cylinder connecting tube.Both cylinder and pump were removed and replaced, while the existing reservoir was kept in the patient and a new one was added to the system.No patient complications reported.

Brand Name
AMS 700 LGX
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22035197
Report Number2124215-2025-31617
Device Sequence Number15835266
Product Code JCW
UDI-Device Identifier00878953003238
UDI-Public(01)00878953003238(17)211121(10)157587019
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/03/2021
Device Model Number72404292
Device Catalogue Number72404292
Device Lot Number0145441001
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2025
Supplement Date Received by Manufacturer07/07/2025
Initial Report FDA Received Date05/16/2025
Supplement Report FDA Received Date07/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/07/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RESERVOIR: UPN 72404161 LOT 1100627060; UPN 72404310 LOT# 161840003 - PUMP MS; UPN 72404310 LOT# 161840003 - PUMP MS
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age74 YR
Patient SexMale